I’ve run up against a stumbling block in my research and I’m wondering if anyone can help.
I’m struggling to get rid of stubborn body fat. I’ve been dieting, dialed in my training and cardio, and have seen fat-mass reduction results in my upper body and my abs. I still have way more fat than I’d like around my hips and thighs, even though I’m a guy. That’s where I carry my fat mass-- I can see vascularity in my chest, front delts, and biceps but I can still grab fat around my thighs and ass. Part of me wonders whether my estrogen levels are too high, because I also tend to retain water and can get sort of puffy very easily.
What I really want to do is get rid of this fat and make sure I’m as lean as possible and as dry subcutaneously as possible and is healthy.
At the same time, I want to keep my hair as long as is naturally possible-- I’m genetically prone on both sides to hair loss (my father and maternal grandfather are both bald) and my hair is already thinning a bit up front.
I’ve been interested in var, primo, or OT, but Anthony Roberts suggested any DHT-derived compound will accelerate my hair loss.
From what I can tell, the non-DHT-derived steroids can lead to hair loss on their own; the ones that aren’t 5a-reduced have some androgenic alopecia associated with them. Is this accurate?
So…I’m sorta stuck, since I don’t want to use anything that’ll a) bloat me/lead to estrogen-related side effects b) lead to hair loss.
The fat distribution and water retention make me wonder whether I should run Adex or Nolva, but I read an article on mesomorphosis.com that suggested that Nolva can actually encourage lower-body fat distribution because of it’s dual estrogen agonist/antagonist properties. Is that something to think about? This is the line that got me: [quote]
"Depending upon your own production of estrogens and your estrogen receptor density on adipocytes, Nolvadex can act as an antagonist (which would help you lose fat) or an agonist. In that case, Nolvadex will make you fatter especially in the lower body area.[/quote]
Any help would be awesome…